CSpace

Browse/Search Results:  1-10 of 94 Help

Selected(0)Clear Items/Page:    Sort:
Global Fujita-Kato solution of 3-D inhomogeneous incompressible Navier-Stokes system 期刊论文
ADVANCES IN MATHEMATICS, 2020, 卷号: 363, 页码: 43
Authors:  Zhang, Ping
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Inhomogeneous Navier-Stokes system  Besov space  Weak solutions  
On local strong and classical solutions to the three-dimensional barotropic compressible Navier-Stokes equations with vacuum 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 页码: 18
Authors:  Huang, Xiangdi
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
compressible Navier-Stokes equations  vacuum  strong solutions  classical solutions  
On global classical solutions to 1D compressible Navier-Stokes equations with density-dependent viscosity and vacuum 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2020, 页码: 24
Authors:  Lu, Boqiang;  Wang, Yixuan;  Wu, Yuhang
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
compressible Navier-Stokes equations  density-dependent viscosity  global classical solutions  large-time behavior  vacuum  
Global Solutions of 3-D Navier-Stokes System with Small Unidirectional Derivative 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2020, 卷号: 235, 期号: 2, 页码: 1405-1444
Authors:  Liu, Yanlin;  Zhang, Ping
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
POTENTIAL WELL AND MULTIPLICITY OF SOLUTIONS FOR NONLINEAR DIRAC EQUATIONS 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2020, 卷号: 19, 期号: 1, 页码: 587-607
Authors:  Chen, Yu;  Ding, Yanheng;  Xu, Tian
Favorite  |  View/Download:10/0  |  Submit date:2020/01/10
Dirac equations  semi-classical states  multiplicity  
remarkonthelifespanofsolutionsto3danisotropicnavierstokesequations 期刊论文
communicationsinmathematicalresearch, 2020, 卷号: 36, 期号: 1, 页码: 31-50
Authors:  Liang Siyu;  Zhang Ping;  Zhu Rongchan
Favorite  |  View/Download:5/0  |  Submit date:2020/06/30
Anisotropic Navier-Stokes system  Littlewood-Paley theory  lifespan  
Effects of Soft Interaction and Non-isothermal Boundary Upon Long-Time Dynamics of Rarefied Gas 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2019, 卷号: 234, 期号: 2, 页码: 925-1006
Authors:  Duan, Renjun;  Huang, Feimin;  Wang, Yong;  Zhang, Zhu
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
Classification of nonnegative solutions to a bi-harmonic equation with Hartree type nonlinearity 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2019, 卷号: 149, 期号: 4, 页码: 979-994
Authors:  Cao, Daomin;  Dai, Wei
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
bi-harmonic  nonnegative solutions  Liouville type theorems  radial symmetry  Hartree type nonlinearity  methods of moving planes  
More on gravitational memory 期刊论文
JOURNAL OF HIGH ENERGY PHYSICS, 2019, 期号: 5, 页码: 16
Authors:  Mao, Pujian;  Wu, Xiaoning
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
Classical Theories of Gravity  Gauge Symmetry  
Proof of the Henon-Lane-Emden conjecture in R-3 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 1, 页码: 202-226
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:13/0  |  Submit date:2019/01/11
Henon-Lane-Emden conjecture  Nonlinear elliptic weighted system  Liouville-type theorems